# SDR HNAA2013021500076

- Difficulty date: February 15, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 58,877 hours, 65,395 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Retainer
- Part number: 854113770103A
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE EXHAUST SHROUD SEAL RETAINER IS CRACKED.  REPAIRED SEAL RETAINER IAW DWG 85411375.
